首页    期刊浏览 2024年11月24日 星期日
登录注册

文章基本信息

  • 标题:Fourier transform of hn ( x + p ) hn ( xp )
  • 本地全文:下载
  • 作者:Mourad E. H. Ismail ; Krzystztof Stempak
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1997
  • 卷号:20
  • 期号:3
  • 页码:613-615
  • DOI:10.1155/S0161171297000847
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    We evaluate Fourier transform of a function with Hermite polynomials involved. An elementary proof is based on a combinatorial formula for Hermite polynomials.

  • 关键词:Fourier transform; Hermite polynomials; Hermite functions.
国家哲学社会科学文献中心版权所有